# SDR CALA2025101009899

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 66,103 hours, 24,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 6230
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN & FWD OVER HEAD CEILING EMERGENCY LIGHTS ARE INOP.  REPLACED M1675 BATTERY CHARGER S/N 6230 WITH SERVICEABLE BATTERY CHARGER IAW B737-800 AMM 33-51-06-960-806. P//N J717-02-001 S/N 9174 IAW B737-800 OPERATIONAL TEST PASSED.
